American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62H12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Amadou Sarr and Arjun K. Gupta. Exponential scale mixture of matrix variate Cauchy distribution. Proc. Amer. Math. Soc. 139 (2011) 1483-1494. MR 2748443.
Abstract, references, and article information   
View Article: PDF

[2] Biman Chakraborty and Probal Chaudhuri. On a transformation and re-transformation technique for constructing an affine equivariant multivariate median. Proc. Amer. Math. Soc. 124 (1996) 2539-2547. MR 1363452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1